Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 959570, 9 pages
http://dx.doi.org/10.1155/2015/959570
Research Article

Impulsive Containment Control in Nonlinear Multiagent Systems with Time-Delay

Department of Automation, Wuhan University, Wuhan 430072, China

Received 12 June 2014; Accepted 8 August 2014

Academic Editor: Housheng Su

Copyright © 2015 Wenshan Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenshan Hu, Zhenhua Wang, Zhi-Wei Liu, and Hong Zhou, “Impulsive Containment Control in Nonlinear Multiagent Systems with Time-Delay,” Mathematical Problems in Engineering, vol. 2015, Article ID 959570, 9 pages, 2015. https://doi.org/10.1155/2015/959570.